# SDR KCSA202003271028

- Difficulty date: March 27, 2020
- Submitted: March 28, 2020
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 99,346 hours, 18,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS AT UPPER DECK L/H SIGN AND CENTER AT STA 680 INOP
